MathSciNet Relay Station
MathSciNet bibliographic data
MR1767827 (2001k:20036a) 20D10
Skiba, A. N.; Shemetkov, L. A. Multiply $\omega$-local formations and Fitting classes of finite groups. (Russian) Mat. Tr. 2 (1999), no. 2, 114–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement